# SDR UALA2011041801875

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 67,027 hours, 24,895 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Shorted
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD AFT LAV DOOR SWITCH SHORTED CAUSING SMOKE IN AFT CABIN PRIOR TO DEPARTURE.  REPLACED LAV DOOR SWITCH ASSY WIRES WERE NOT DAMAGED.  ONLY THE MICRO SWITCH WAS DAMAGED.  OPS TESTED AFTER RE-ASSEMBLY WITH NEW SWITCH.  CHECKED GOOD AFTER MULTIPLE CYCLES (SWITCH CONTROLS THE FLUORESCENT LIGHTS)
